# SDR NWAA09759869

- Difficulty date: March 8, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 392083874
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE CREW NOTICED AN UNCOMMANDED CLIMB IN CABIN ALTITUDE.  THE EMERGENCY PRESSURE LOSS CHECKLIST WAS ACCOMPLISHED BUT CABIN PRESSURE WAS NOT RESTORED.  A RAPID DESCENT WAS MADE TO A LOWER ALTITUDE AND THE FLIGHT DIVERTED.  COM WAS FOLLOWED AND THE CREW MANUALLY DEPLOYED THE MASKS AFTER NOTING THAT THE CABIN REACHED 12,000 FT.  LOCAL MX PERFORMED BITE AND FAULT CODES 016 AND 005 WERE DISPLAYED.  INSP OF THE PRESSURE SYSTEM DID OT FIND ANY DEFECTS.  ACFT WAS FERRIED, WHERE THE OUTFLOW VALVE AND BOTH PRESSURE CONTROLLERS WERE REPLACED ALONG WITH ALL OF THE DEPLOYED MASKS.  (K)
